# SDR CA190212020

- Difficulty date: November 9, 2018
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 12,570 hours
- Engine: Pwc PT6A67P
- System (JASC): 2740 · Stabilizer Control System
- Part: Adapter
- Part number: 65001950100
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH THE CREW RECEIVED A PITCH TRIM RUNAWAY CAS MESSAGE AS WELL AS AN AURAL TONE AND INDICATION OF THE TRIM PITCHING UP. MEMORY ITEMS WERE CARRIED OUT AND QRH CHECK LIST RAN. RESET CB TO TRAY AGAIN BUT RECEIVED ANOTHER CAS MESSAGE AND TONE, CARRIED OUT MEMORY ITEMS AGAIN. CREW DECIDED TO RETURN. ON FINAL APPROACH ANOTHER TRIM RUN AWAY WAS DETECTED AND PROCEDURES CARRIED OUT. LANDED WITHOUT INCIDENT. THIS PROBLEM HAS BEEN IDENTIFIED AS A TRIM ADAPTER ISSUE AND SUBSEQUENTLY WAS REPLACED. THE MANUFACTURE OF THE AIRCRAFT IS AWARE OF THE PROBLEM AS HAS AN SB TO BE IMPLEMENTED AND AVAILABLE IN THE FIRST QUARTER OF 2019.
